# SDR C8GA20080073

- Difficulty date: December 19, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,793 hours, 32,706 cycles
- Engine: Pwa JT8D15
- Engine time: 55,651 hours, 36,222 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Reads High
- Location: Nr 2 Engine
- Part time: 55,651 hours, 36,222 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 706 FROM TOL TO MSP. DURING CRUISE OPERATION THE NR 2 ENGINE LOW OIL PSI LIGHT ILLUMINATED. APPROPRIATE CHECKLIST  WAS FOLLOWED AND THE ENGINE WAS SHUT DOWN. THE AIRCRAFT LANDED WITHOUT INCIDENT IN MSP. POST FLIGHT INSPECTION WAS PERFORMED, FOUND NR 2 ENGINE OIL BREATHER PRESSURE TO BE 14 PSI. ENGINE SCHEDULED FOR REMOVAL AND REPLACEMENT.
